I'm 14 and 5 months and have been on propanalol for about 1 and a half years due to migraine treatment. It has worked and practically reduced my migraines from 5 severe migraines to maybe 1 every two weeks. I have been feeling like absolutely s*** lately. (Hard getting out of bed, feeling hungry, feeling sick, feeling dizzy and a few more that I just can't take anymore). I have been taking 80 mg every day (40 every morning and 40 at night) I have reduced that to 40 each day (20 at morning and again, 20 at night.) I have been slowly getting off it over the past few weeks and then last week finally giving it up without any problems. (I was doing 20 every morning). Now I'm fine but when I do sport my heart rate goes up way to much than I'd like it. I'm not a athlete but I'm fit and I find it hard to maintain a stable heart rate. Do I need to pretty much train my heart again with physical fitness to get it fit again or is it a side affect? I played rep cricket last season and went fine with breathing (on propanalol). So the bottom line of my question is :do I have to train my heart with fitness or is it just a side affect?
Cheers and thanks for any help